MathSciNet Relay Station
MathSciNet bibliographic data
MR694534 60J30 (60G17 60G60)
Adler, R. J.; Monrad, D.; Scissors, R. H.; Wilson, R. Representations, decompositions and sample function continuity of random fields with independent increments. Stochastic Process. Appl. 15 (1983), no. 1, 3–30.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement